# SDR 9SUA201701180030

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 29,496 hours, 25,705 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DUIRNG FLIGHT AFTER LEVEL OFF ALTITUDE FL280, RECEIVED AN EICAS RED WARNING INDICATION FOR CARGO SMOKE.  ACCOMPLISHED THE QRH.  APPLED THE EXTINGUISHING AGENT AND COMPLETED A VISUAL INSPECTION BY THE F/A WITH NO SIGNIFICANT ABNORMALITY PRESENT.  REQUESTED TO DIVERT.  AN EMERGENCY WAS DECLARED.  DURING DESCENT, THE EICAS RED WARNING INDICATION EXTINGUISHED.  AFTER LANDING, A VISUAL INSPECTION WAS PERFOMRED WITH NO VISIBLE EVIDENCE OF ANY ABNORMALITY PRESENT.  ON ARRIVAL, FIRE  AND MAINTENANCE PERSONNEL OPENED THE AFT CARGO DOOR FOR INSPECTION. NO APPARENT FIRE OR SMOKE. TESTED THE SMOKE DETECTION SYSTEM WAS NORMAL. NO FAULT FOUND.
